# SDR AU970472

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8004142003
- Condition: Faulty
- Location: Fuel Cont Eec
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE ELECTRONIC CONTROL (EEC) SUSPECT FAULTY
